# SDR DL76S954373

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Socket
- Condition: Dirty
- Location: Mid Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MID GALLEY WORK LIGHT SMOKING IN FLT, TURNED OFF LIGHT SMOKE STOPPED.  MTC FOUNG COFFEE SPLASHED ON LIGHT SOCKETS.  FWD TO MCO DUE TO TIME.  SOCKETS NEED CLEANED AND RELAMPED.
